# SDR GTIA2020082435328

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 544 hours, 229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT.  PERFORMED TSM  05-50-00 AND APPLIED DECISION TABLE TO ODOR REPORTING SHEET PROVIDED BY CREW.  ENGINES AND APUS CHECKED FOR LEAKAGES , NONE NOTED.  CAUSE OF ODOR ISOLATED TO THE LEFT PACK.
